# SDR GKZR200471C01

- Difficulty date: November 13, 2003
- Submitted: February 11, 2004
- Operation: Air carrier
- Filed by: Aviation Repair Technologies, LLC, repair station GKZR792X
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 63,708 hours, 16,626 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FINGER DOUBLER ON PRESSURE WEB STA 188 TO 208 RBL 28 HAS CORROSION AND RIVET HEADS SHEARED.  REMOVED CORROSION, CUT OUT DAMAGED AREA, FABRICATED FILLER, FINGER DOUBLER 2 EACH AND PLATE IAW DC8 SRM 53-2-0.  TREATED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED ALL REPAIR PARTS IAW DC8 SRM 51-1-21.
